# SDR GUUA95557031211B

- Difficulty date: March 12, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 29,278 hours, 34,199 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X-RAY INSP, DISCOVERED LT WING CORROSION ON STRINGER FWD OF SPAR 1.270 X 0.30 INCHES AT WS 124.25.   REMOVED CORROSION FROM LEFT WING LOWER FORWARD SPAR FORWARD FLANGE COMPLIED WITH FLOURESCENT PENETRANT INSPECTION NO SIGNS OF CORROSION FOUND. INSTALLED EXTERNAL STRAP DOUBLER REPAIR.
